On the exponential stability of linear viscoelasticity and thermoviscoelasticity

Zhuangyi Liu, Songmu Zheng

Research output: Contribution to journalArticlepeer-review

70 Scopus citations

Abstract

The exponential stability of the semigroup associated with one-dimensional linear viscoelastic and thermoviscoelastic equations with several types of boundary conditions is proved for a class of kernel functions, including the weakly singular kernels.

Original languageEnglish (US)
Pages (from-to)21-31
Number of pages11
JournalQuarterly of Applied Mathematics
Volume54
Issue number1
DOIs
StatePublished - Mar 1996

Keywords

  • Exponential stability
  • Linear viscoelasticity and thermoviscoelasticity
  • Semigroup

Fingerprint Dive into the research topics of 'On the exponential stability of linear viscoelasticity and thermoviscoelasticity'. Together they form a unique fingerprint.

Cite this